,


 

Contact Points

Publications

LSE Research Online, Funnelback Search

2013

Frentz, Marie and Sasane, Amol (2013) Reformulation of the extension of the ν-metric for H∞ Journal of Mathematical Analysis and Applications, 401 (2). 659-971. ISSN 0022-247X

Frentz, Marie (2013) Regularity in the obstacle problem for parabolic non-divergence operators of Hörmander type Journal of Differential Equations, 255 (10). 3638-3677. ISSN 0022-0396


 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research